IIUM Repository (IREP)

Items where Author is "Abdulghafor, Rawad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Article

Abdulghafor, Rawad and Turaev, Sherzod and Zeki, Akram M. and Adamu, Abubakar Ibrahim (2017) Nonlinear convergence algorithm: Structural properties with doubly stochastic quadratic operators for multi-agent systems. Journal of Artificial Intelligence and Soft Computing Research, 8 (1). pp. 49-61. ISSN 2083-2567

Abdulghafor, Rawad and Turaev, Sherzod and Zeki, Akram M. (2017) Necessary and sufficient conditions for complementary stochastic quadratic operators of finite-dimensional simplex. Journal of Computing and Mathematical Sciences, 1 (1 (Jan-June 2017)). pp. 22-27. ISSN 2520-0755

Abdulghafor, Rawad and Turaev, Sherzod and M.Khedher, Akram M. Zeki and Alshaikhli, Imad Fakhri Taha (2017) Reach a nonlinear consensus for MAS via doubly stochastic quadratic operators. International Journal of Control, 90 (7). pp. 1-29. ISSN 0020-7179

Abdulghafor, Rawad and Shahidi, Farruh and M.Khedher, Akram M. Zeki and Turaev, Sherzod (2016) Dynamics of doubly stochastic quadratic operators on a finite-dimensional simplex. Open Mathematics, 14 (1). pp. 509-519. ISSN 2391-5455

Abdulghafor, Rawad and Turaev, Sherzod and Mohd Tamrin, Mohd Izzuddin (2016) Nonlinear consensus for multi-agent systems using positive intractions of doubly stochastic quadratic operators. International Journal on Perceptive and Cognitive Computing (IJPCC), 2 (1). pp. 19-22. ISSN 2462 - 229X

Book Chapter

Abdulghafor, Rawad and Shahidi, Farruh and Zeki, Akram M. and Turaev, Sherzod (2016) Dynamics classifications of extreme doubly stochastic quadratic operators on 2D simplex. In: Advanced Computer and Communication Engineering Technology, LNEE. Springer International Publishing, Switzerland, pp. 323-335. ISBN 978-3-319-24582-9

Conference or Workshop Item

Abdulghafor, Rawad and Sherzod Turaev, Sherzod and Zeki, Akram M. and Shahidi, Farruh (2016) The convergence consensus of multi-agent systems controlled via doubly stochastic quadratic operators. In: 1st International Symposium on Agents, Multi-Agent Systems and Robotics, ISAMSR 2015, 18 August 2015 - 19 August 2015, Putrajaya, Malaysia.

Abdulghafor, Rawad and Turaev, Sherzod and Abubakar, Adamu and Zeki, Akram M. (2016) The extreme doubly stochastic quadratic operators on two dimensional simplex. In: 2015 4th International Conference on Advanced Computer Science Applications and Technologies (ACSAT 2015), 8th-10th Dec. 2015, Kuala Lumpur.

This list was generated on Sat Nov 18 05:11:56 2017 +08.